Header

UZH-Logo

Maintenance Infos

Scattering and inverse scattering for steplike potentials in the Schrödinger equation


Cohen, A; Kappeler, T (1985). Scattering and inverse scattering for steplike potentials in the Schrödinger equation. Indiana University Mathematics Journal, 34(1):127-180.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

118 downloads since deposited on 19 Oct 2009
20 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1985
Deposited On:19 Oct 2009 13:32
Last Modified:21 Feb 2018 12:14
Publisher:Indiana University, Department of Mathematics
ISSN:0022-2518
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1512/iumj.1985.34.34008

Download

Download PDF  'Scattering and inverse scattering for steplike potentials in the Schrödinger equation'.
Preview
Content: Published Version
Filetype: PDF
Size: 2MB
View at publisher